U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Can using nivea soft moisturising cream be a cause of acne?

1 doctor answer1 doctor weighed in
Dr. Donald Nino
Family Medicine 39 years experience
Acne: Anything that causes the skin pores to get plugged up can contribute to acne. Be sure any facial cream or product used is labeled as noncomedogenic. That means that it will not contribute to acne. Some people may still be sensitive to those products and get a reaction. See the doctor for advice if still having the breakouts.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 50-year-old member asked:
Need doctor's help! will natural progestetone cream cause acne?
1 doctor answer1 doctor weighed in
A 31-year-old female asked:
Will using hemp oil as a moisturizer cause an acne flare up?
1 doctor answer1 doctor weighed in
A 22-year-old member asked:
Does mineral oil in skin products and creams cause acne?
1 doctor answer2 doctors weighed in
Last updated Jun 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.